# SDR AALA202009299005

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: E0262DK6
- Condition: Chafed
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE, CHAFING ELECTRICAL WIRING IDG FEEDER CABLES 2422-4516C, 2422-4518, 2422-4517C, RT PYLON (3 EA).  REPLACED ELECTRICAL WIRING IDG FEEDER CABLES (3 EA), RIGHT PYLON, PER AWM 24-22-02 AMM TASK 24-92-00-400-002-A ESPM 20-44-52-0101-01.  PERFORMED SATISFACTORY CHECK ELEC PAGE FOR DIGITAL PARAMETERS.
